# SDR SWAA2025092216600

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 63,743 hours, 38,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 SLIDE COVER GIRT BAR HOOK HAS A BROKEN RIVET<[01] COMPLIED WITH EA M-23-125-01839
